Abstract. In this paper we develop the fundamental elements and results of a new theory of regular functions of one quaternionic variable. The theory we describe follows a classical idea of Cullen, but we use a more geometric formulation to show that it is possible to build a rather complete theory. Our theory allows us to extend some important results for polynomials in the quaternionic variable to the case of power series.

A new theory of regular functions of a quaternionic variable / G. GENTILI; D. STRUPPA. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - STAMPA. - 216:(2007), pp. 279-301. [10.1016/j.aim.2007.05.010]

A new theory of regular functions of a quaternionic variable

GENTILI, GRAZIANO;
2007

Abstract

Abstract. In this paper we develop the fundamental elements and results of a new theory of regular functions of one quaternionic variable. The theory we describe follows a classical idea of Cullen, but we use a more geometric formulation to show that it is possible to build a rather complete theory. Our theory allows us to extend some important results for polynomials in the quaternionic variable to the case of power series.
2007
216
279
301
G. GENTILI; D. STRUPPA
File in questo prodotto:
File Dimensione Formato  
AdvancesCP.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: Tutti i diritti riservati
Dimensione 207.83 kB
Formato Adobe PDF
207.83 kB Adobe PDF   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/252911
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 285
  • ???jsp.display-item.citation.isi??? 260
social impact